Alert archive / New York / Lake Effect Snow Advisories in 2007

Lake Effect Snow Advisory 2, NWS Buffalo, NY

January 16, 20075 counties in New York

NWS Buffalo, NY issued this lake effect snow advisory at Jan 16, 2007, 3:09 PM EST for 5 counties in New York. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2007, 3:09 PM EST (20:09 UTC)
Expired
Jan 17, 2007, 4:21 AM EST
In force
13 hr
Issued by
NWS Buffalo, NY

Counties Cayuga County, NY, Monroe County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY

The radar

The Ft Drum radar (KTYX), 132 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -139 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
132 kt
0-1 km storm-relative helicity
-139 m²/s²
0-3 km storm-relative helicity
-119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 162009
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
309 PM EST TUE JAN 16 2007

...LAKE EFFECT SNOWS WILL CONTINUE OFF LAKE ONTARIO TONIGHT AND
WEDNESDAY MORNING...

.ARCTIC AIR SPREADING SOUTHWARD FROM CANADA WILL GENERATE NARROW
AND VERY LOCALIZED BANDS OF LAKE EFFECT SNOW OFF LAKE ONTARIO
TONIGHT THROUGH WEDNESDAY MORNING.

NYZ002>006-170415-
/O.NEW.KBUF.LE.Y.0002.070116T2009Z-070117T1500Z/
ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK...
FAIR HAVEN...OSWEGO
309 PM EST TUE JAN 16 2007

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

BANDS OF LAKE EFFECT SNOW WILL CONTINUE OFF LAKE ONTARIO TONIGHT
THROUGH WEDNESDAY MORNING. THE BANDS OF LAKE EFFECT SNOW WILL BE
NARROW AND VERY LOCALIZED. MOST AREAS WILL ONLY SEE AN INCH OR TWO
OF SNOW ACCUMULATION...BUT IN AREAS WHERE THE LAKE SNOWS PERSIST 
LOCALIZED AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

TMA
2 follow-up statements
000 
WWUS41 KBUF 170308
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1008 PM EST TUE JAN 16 2007

...LAKE EFFECT SNOWS WILL CONTINUE OFF LAKE ONTARIO TONIGHT AND
WEDNESDAY MORNING...

.ARCTIC AIR SPREADING SOUTHWARD FROM CANADA WILL GENERATE NARROW
AND VERY LOCALIZED BANDS OF LAKE EFFECT SNOW OFF LAKE ONTARIO
TONIGHT THROUGH WEDNESDAY MORNING.

NYZ002>006-171115-
/O.CON.KBUF.LE.Y.0002.000000T0000Z-070117T1500Z/
ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK...
FAIR HAVEN...OSWEGO
1008 PM EST TUE JAN 16 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

BANDS OF LAKE EFFECT SNOW WILL CONTINUE OFF LAKE ONTARIO TONIGHT
THROUGH WEDNESDAY MORNING. THE BANDS OF LAKE EFFECT SNOW WILL BE
NARROW AND VERY LOCALIZED. MOST AREAS WILL ONLY SEE AN INCH OR
TWO OF SNOW ACCUMULATION...BUT IN AREAS WHERE THE LAKE SNOWS
PERSIST...LOCALIZED AMOUNTS OF UP TO 5 INCHES ARE POSSIBLE.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WWUS41 KBUF 170921
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
421 AM EST WED JAN 17 2007

NYZ002>006-171030-
/O.CAN.KBUF.LE.Y.0002.000000T0000Z-070117T1500Z/
ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK...
FAIR HAVEN...OSWEGO
421 AM EST WED JAN 17 2007

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

NARROW MULTIPLE BANDS OF LAKE EFFECT SNOW WILL CONTINUE SOUTH OF
LAKE ONTARIO THROUGH THE MORNING BUT ADDITIONAL ACCUMULATIONS ARE
EXPECTED TO BE AROUND 2 INCHES. THE LAKE SNOWS SHOULD BE DONE BY
THIS AFTERNOON.

$$

SAGE

What forecasters said that day

The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow advisory went out at Jan 16, 2:55 PM EST, 14 minutes earlier.

Area forecast discussion, Jan 16, 2:55 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
255 PM EST TUE JAN 16 2007

.SYNOPSIS...

COLDEST WX OF SEASON WILL CONTINUE TO SURGE INTO OUR REGION FOR
NEXT 24 HOURS BEFORE QUICK WARMUP ON THURSDAY. LAKE MACHINE IN
ACTION TONIGHT BUT SHUTS DOWN ON WED. QUICK CHANGES THROUGH THE
WEEKEND AS WE WILL LIE IN FAST NORTHERN JET. COLDER LATER FRI INTO
SAT WITH SOME LK POTENTIAL...WARMER SUNDAY THEN UNCERTAINTY EARLY
NEXT WEEK. THE DETAILS...

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...

FINALLY...WINTER IS HERE. BRISK NW FLOW OF NEAR ARCTIC AIR CONTINUES
TO DROP ACROSS LOWER LAKES INTO WESTERN AND CENTRAL NEW YORK THIS
AFTERNOON. MID LAYERS ARE DRYING AS FINAL UPPER IMPULSE MOVES
THROUGH...BUT PESKY LAKE EFFECT CONTINUING...ESPECIALLY OFF ONTARIO.
MOST OF THIS IS A TYPICAL MULTIPLE BAND SCENARIO WITH NARROW BANDS
OF 2 OR 3 MILES SEPARATED BY 5 OR 6 MILES. MOST REPORTS INDICATING 1
TO 3 INCHES OF FLUFFY SNOW FROM ORLEANS TO OSWEGO COS SINCE DAYBREAK
WITH A FEW HIGHER AMTS IN WAYNE COUNTY WHERE RADAR OVERSHOOTING MOST
OF THE LOW BASED ACTIVITY.

OUR SHORT TERM FORECAST CONCERN IS WITH THE LAKE EFFECT POTENTIAL.
MESOSCALE MODELS AS WELL AS BUFKIT ON NAM12 VERY STINGY WITH ANY QPF
THIS TIME...BUT PAST EXPERIENCE WITH AN ARCTIC AIRMASS CROSSING LK
ONTARIO AND WITH DIMINISHING WINDS LATER TONIGHT COULD SEE A
CONVERGENCE ZONE DEVELOP JUST SOUTH OF LAKESHORE...AND WITH SUCH A
LOW WATER RATIO...COULD EASILY SEE A FEW INCHES OF FLUFF PILE UP. WE
DO HAVE FAVORABLE SNOWGROWTH PARAMETERS AND OMEGA FIELDS FOR
AWHILE...BUT CAP IS FAIRLY HIGH WITH A LOT OF DRY AIR ENTRAINED.
STILL...WITH ARCTIC AIR DO NOT NEED MOISTURE LAYER TO BE VERY THICK
TO GET ACTIVITY. SO...WILL HOIST ADVISORY FOR LAKESHORE COUNTIES
FROM ORLEANS TO OSWEGO...INCL ROCHESTER METRO...INTO WED MORNING FOR
LOCALLY 3 TO 6 INCHES ALTHOUGH MOST AREAS WILL GET LESS. WILL HOLD
OFF ON ANYTHING OFF ERIE...FETCH IS LESS AND UPSTREAM CONNECTION
DOES NOT LOOK TO FAVOR OUR CWA...BUT UPSLOPE WILL BE THERE SO
LOCALLY 2 TO 4 ON CHAUTAUQUA RIDGE. COULD ALSO SEE AN INCH DOWN
ACROSS NIAG FRONTIER IF ANY GGN BAY BAND SNEAKS DOWN AS IS COMMON ON
320-330 FLOW...SO LIKELY POPS HERE. ALSO WILL LOWER TEMPS A FEW
DEG FROM GUIDANCE WHICH IS RUNNING TOO HIGH THIS AFTERNOON...AND
BASED ON VERY COLD AIR NORTH OF THE LAKES. WINDS SHOULD BE LGT
ENOUGH TO PRECLUDE ANY WIND CHILL HEADLINES E OF LK ONTARIO BUT IT
MAY GET CLOSE.

THEN...BACK TO SYNOPTIC WX FOR A COUPLE OF DAYS AS STRONG RIDGE
WORKS ACROSS AREA WED AFTERNOON/EVENING. SHOULD SEE A DECENT AMT OF
SUNSHINE WED PM AND ESPECIALLY THURS AS A BROAD S-SW FLOW BRINGS
WARMER AIR IN. MET/MAV TEMPS NEAR 40 AND WILL FOLLOW. THIS SHOULD
HOPEFULLY REMOVE ICE FROM TREES ACROSS NRN AREAS.

NEXT FRONT SWINGS ACROSS LATE THURS NT/FRI AM WITH CHC POPS AT
BEST...THEN A BRISK WESTERLY FLOW FRIDAY WITH TEMPS MARGINAL FOR LK
EFFECT BEFORE STRONGER COLD FRONT CROSSES FRI NT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

UPPER TROUGH PUSHING ACROSS THE NORTHEAST CONUS AT THE START OF
THE PERIOD REPLACED BY WEAK RIDGING ALOFT DURING THE LATTER PART OF
THE WEEKEND...WITH TROUGHING BECOMING RE-ESTABLISHED ACROSS THE
GREAT LAKES BY TUESDAY.

LAKE EFFECT SNOWS LIKELY ON GOING AT THE START OF THE PERIOD AS 850
MB TEMPERATURES DOWN TO NEAR -15C. RIDGING ON SUNDAY SHOULD LIMIT
LAKE POTENTIAL AND LIKELY END IT COMPLETELY AS 850 BM TEMPERATURES
WARM TO NEAR -6C. BROAD SOUTHWEST FLOW INTO MONDAY WITH VERY
MARGINAL TEMPERATURES FOR LAKE SNOWS...SO MAY HAVE TO WAIT TO
REINFORCING SHOT OF COLDER AIR TUESDAY TO REDEVELOP LAKE SNOWS.

&&

.AVIATION /20Z-18Z/...

ARCTIC AIR WILL CONTINUE TO DEEPEN ACROSS THE GREAT LAKES THROUGH
THE TAF PERIOD. THIS WILL GENERATE NARROW AND VERY LOCALIZED LAKE
EFFECT SNOW BANDS. THESE LAKE BANDS WILL PRIMARILY AFFECT THE
JAMESTOWN AND ROCHESTER TAF SITE...BUT CONNECTIONS FROM THE UPPER
LAKES WILL BRING BANDS INTO THE NIAGARA FALLS AND BUFFALO AREAS AS
WELL. CEILINGS AND VISIBILITIES WILL RANGE FROM MVFR TO IFR WHERE
THE STEADIER LAKE SNOWS. OTHERWISE...EXPECT MAINLY MVFR CEILINGS AND
MVFR TO VFR VISIBILITIES. THE LAKE ACTIVITY WILL BE LESS ORGANIZED
TOWARD THE END OF THE TAF PERIOD AS HIGH PRESSURE BUILDS IN THE
LOWER LAKES.

&&

.MARINE...

SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT SOUTH OF LAKE ONTARIO
THROUGH AT LEAST TONIGHT AND THROUGH WEDNESDAY MORNING EAST OF
HAMLIN BEACH. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE
EASTERN SHORES OF LAKE ERIE TONIGHT THROUGH WEDNESDAY MORNING. WINDS
AND WAVES WILL DIMINISH WEDNESDAY AFTERNOON AS HIGH PRESSURE BUILDS
ACROSS NEW YORK STATE. AN INCREASING SOUTHWEST FLOW AHEAD OF AN
APPROACHING COLD FRONT WILL CAUSE WINDS AND WAVES TO INCREASE AGAIN
ON THURSDAY.

&&

.HYDROLOGY...

JANUARY HAS BEEN VERY WET AND MILD SO FAR. SUN-MON STORM BROUGHT A
GOOD SOLID INCH OF RAIN TO MOST OF OUR HEADWATERS...AND MELTED ANY
SNOW THAT WAS AROUND. THIS HAS RESULTED IN HIGH FLOWS ON AREA RIVERS
AND CREEKS. MOST BUF AREA CREEKS CRESTED LAST NIGHT AND EARLY TODAY
JUST BELOW FLOOD STAGE...ALLEGHENY A FOOT BELOW THIS AFTERNOON BUT
APPEARS TO BE CRESTING. NO FLOODING EXPECTED NOW.

&&

.CLIMATE...

ROCHESTERS 3.4 INCHES OF SNOW THROUGH 1 PM TODAY IS HEAVIEST SNOW
THIS SEASON IN ROCHESTER...AND MOST IN A DAY SINCE 3.8 ON FEB 25
2006. REMARKABLY...HEAVIEST FALL ALL LAST WINTER WAS ONLY 4.8...SO
QUITE THE SNOW DROUGHT IN ROCHESTER. SEASON TOTAL INCLUDING TODAY SO
FAR IS ONLY 10.7 VS NORMAL OF 43 INCHES TO DATE. OVER IN
BUFFALO...SEASON SNOWFALL SINCE NOV 1 HAS BEEN JUST 11.9...VS NORMAL
OF 50 INCHES TO DATE. OF COURSE THERE WAS THAT OUT OF SEASON 22.6
BACK ON OCT 12-13.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY UNTIL 10 AM EST WEDNESDAY FOR
     NYZ002>006.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 8 AM EST
         WEDNESDAY FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 8 AM EST WEDNESDAY FOR
         LOZ043-044.
         SMALL CRAFT ADVISORY UNTIL 2 AM EST WEDNESDAY FOR LOZ042.
         SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
         WEDNESDAY FOR LOZ045.

&&

SYNOPSIS...SFM
SHORT TERM...SFM
LONG TERM...TMA
AVIATION...TMA
MARINE...TMA
HYDROLOGY...SFM
CLIMATE...SFM
Hazardous weather outlook, Jan 16, 4:49 AM EST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
449 AM EST TUE JAN 16 2007

NYZ019-020-171000-
CHAUTAUQUA-CATTARAUGUS-
449 AM EST TUE JAN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

NARROW BANDS OF LAKE EFFECT SNOW AREA EXPECTED BOTH PERIODS.
LOCALIZED ACCUMULATIONS 2 TO 4 INCHES TODAY AND AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ002-010>014-021-085-171000-
ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-ALLEGANY-
SOUTHERN ERIE-
449 AM EST TUE JAN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ003>006-171000-
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-
449 AM EST TUE JAN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

LOCALIZED AREAS FROM EAST OF ROCHESTER TO THE OSWEGO AREA COULD
GET 2 TO 4 INCHES OF LAKE EFFECT SNOW TODAY AND AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-SLZ022-171000-
JEFFERSON-LEWIS-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
449 AM EST TUE JAN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

WIND CHILLS WILL DROP TO MINUS 10 TO MINUS 19 AT TIMES LATE
TONIGHT. THIS IS JUST BELOW ADVISORY CRITERIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-NYZ001-SLZ024-171000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-NIAGARA-SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
449 AM EST TUE JAN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
LAKE ONTARIO...WESTERN NEW YORK AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

SAGE

Nearby

Lake Effect Snow Advisories in New York, 2007Every lake effect snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.